Follow
SACHIN SHARMA
SACHIN SHARMA
Netaji Subhas University of Technology
Verified email at nsut.ac.in
Title
Cited by
Cited by
Year
High-accuracy quasi-variable mesh method for the system of 1D quasi-linear parabolic partial differential equations based on off-step spline in compression approximations
RK Mohanty, S Sharma
Advances in Difference Equations 2017 (1), 1-30, 2017
142017
A new high-accuracy method based on off-step cubic polynomial approximations for the solution of coupled Burgers’ equations and Burgers–Huxley equation
RK Mohanty, S Sharma
Engineering with Computers 37 (4), 3049-3066, 2021
72021
A high-resolution method based on off-step non-polynomial spline approximations for the solution of Burgers-Fisher and coupled nonlinear Burgers’ equations
RK Mohanty, S Sharma
Engineering Computations, 2020
72020
High accuracy variable mesh method for nonlinear two-point boundary value problems in divergence form
MK Jain, S Sharma, RK Mohanty
Applied Mathematics and Computation 273, 885-896, 2016
72016
A new two-level implicit scheme for the system of 1D quasi-linear parabolic partial differential equations using spline in compression approximations
RK Mohanty, S Sharma, S Singh
Differential Equations and Dynamical Systems 27 (1), 327-356, 2019
62019
A new two-level implicit scheme based on cubic spline approximations for the 1D time-dependent quasilinear biharmonic problems
RK Mohanty, S Sharma
Engineering with Computers 36 (4), 1485-1498, 2020
32020
A new two-level implicit scheme of order two in time and four in space based on half-step spline in compression approximations for unsteady 1D quasi-linear biharmonic equations
RK Mohanty, S Sharma, S Singh
Advances in Difference Equations 2018 (1), 1-20, 2018
32018
Fourth-Order Numerical Scheme Based on Half-Step Non-Polynomial Spline Approximations for 1D Quasi-Linear Parabolic Equations
RK Mohanty, S Sharma
Numerical Analysis and Applications 13 (1), 68-81, 2020
22020
A new high-resolution two-level implicit method based on non-polynomial spline in tension approximations for time-dependent quasi-linear biharmonic equations with engineering …
RK Mohanty, S Sharma
Engineering with Computers 37 (3), 2073-2087, 2021
12021
Fourth-order accurate method based on half-step cubic spline approximations for the 1d time-dependent quasilinear parabolic partial differential equations
RK Mohanty, S Sharma
TWMS Journal of Applied and Engineering Mathematics 10 (2), 415-427, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–10